# SDR IPXA12574707

- Difficulty date: July 19, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536114
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN FLOOR PANEL 252XTF DAMAGED AND REQUIRES STEP CUT.  FABRICATED NEW FLOOR PANEL IAW EO 757-5320-9692-H.
